# SDR QXEA200501735

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,305 hours, 8,500 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Heat Exchanger
- Part number: 9300705
- Part serial: 16
- Condition: Leaking
- Location: Nr 2 Hyd System
- Part time: 11,305 hours, 8,500 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT 2451, 100 MILES OUT OF PDX NR 2 HYDRAULIC SYSTEM FAILED.  FLIGHT RETURNED TO PDX AND ACCOMPLISHED A UNEVENTFUL LANDING.  SHUTOFF VALVE TO NR 2 SYSTEM WAS CLOSED FOR 25-30 MINUTES.  MAINTENANCE FOUND SKYDROL LEAKING AT THE EXIT FOR THE HEAT EXCHANGER.  REPLACED THE HEAT EXCHANGER.  OPERATIONAL CHECKS GOOD.  PERFORMED REQUIRED INSPECTIONS FOR ENGINE DRIVEN PUMPS OPERATING WITHOUT FLUID.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
